MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR PHENOMTM PLUS CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR PHENOMTM PLUS CATHETER; CATHETER, PERCUTANEOUS
Model Number FG19120-1030-1S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Microcatheter tip broke off into the catheter.Catheter was removed with the broken tip inside.

Brand Name
PHENOMTM PLUS CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR
5290 california avenue
irvine CA 92617
MDR Report Key20682955
Report Number20682955
Device Sequence Number18318070
Product Code DQY
UDI-Device Identifier00763000399733
UDI-Public(01)00763000399733
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
Report Date (Section F) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFG19120-1030-1S
Device Catalogue NumberFG19120-1030-1S
Device Lot Number22103332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight63 KG
Date Report Sent to FDA10/24/2024